# SDR ALG2004F00037

- Difficulty date: June 14, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- Engine: Tmeca ARRIU2F
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, THE GENERATOR LIGHT ILLUMINATED, RESETTING THE GENERATOR AND ELECTRICAL SWITCHES HAD NO EFFECT.  MAINTENANCE CLEANED CONNECTOR AND OPS CHECK WAS GOOD.
